Most people wo take the CO
have wonderful results with it, myself one of them. Everybody is different and what works great on nine people may not be so good on the tenth. It is entirely possible that you could be having some detox reactions, as CO
is an antiparasitic, among other things. Have your bowel habits changed?
Then it is also possible that what you are experiencing may not be entirely related to the CO
If I were you, I would go off it for a few days or a couple of weeks and see what happens. Then if everythng was o.k., I would start using it again and see what the reaction is. If this persists, then you can also consider the possibility of a food allergy
, in which case a simple test could determine this and give you peace of mind.
Obviously, if the symptoms persist after all this, then you would have to look for the reason for your cramps elsewhere.
Blessings to you and may you find your answer.